# SDR FDEA201004121144

- Difficulty date: April 12, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 55,452 hours, 11,861 cycles
- Engine: Pwa PW4462
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AJC7599501
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING ULTRASONIC INSP ON SECOND FASTENER HOLE   ON LT SIDE PYLON CARRY THROUGH CAP COMMON TO AFT FLANGE OF NR 4 BANJO. REPAIR IAW EA 1-5530-137966 TITLE: "STABILIZERS - VERTICAL STABILIZER - NR 4 BANJO   FITTING (REAR SPAR) AND CARRY THROUGH CAP RAPAIR" (MAJOR REPAIR).
